# SDR RAIA00707013

- Difficulty date: September 12, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 20,400 hours, 19,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3574 - STL - MAIN DOOR WILL NOT OPEN.  MAINTENANCE ADJUSTED DOOR ROLLER STOP.  OPERATIONAL CHECK GOOD.
